# SDR SWAA2021110122991

- Difficulty date: September 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R ON BS 540 AT FWD CARGO COMPARTMENT ; 2021-435965 (CORRECTED LOCATION OF DAMAGE IS STRINGER 25L STA 540) / [32] REPAIRED STR.25L LOC. BTW BS 500D+10 TO BS 540 AT LEVEL STR 25L FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1; [33] STEP 31,NG,NRC,2021-10-16 17:16:30,20Y,Y,MX,0,0,,CRACK STRINGER 23R ON BS 540 AT FWD CARGO COMPARTMENT ; 2021-435965 (CORRECTED LOCATION OF DAMAGE IS STRINGER 25L STA 540)"
